Health knowledge made personal
Join this community!
› Share page:

Period then light bleeding for 2 weeks.


Posted by ShadowKissed87

I have been taking yaz for a year in April. My last period started on Wednesday Dec. 23rd. It was a regular flow for three days then lightened up. I thought my period was over but every time i go to the bathroom there is light bleeding and the blood is a darker almost brown color. I dont bleed enough to use any pads or tampons thats how light this bleeding is. It will be 2 weeks tomorrow that this has been happening and it shows no sign of letting up. Im not having any pains or cramps or anything that comes along with a regular period. And i dont feel weak or sick. I dont know if i can blame my birth control because this hasnt happened before. I did move this past month from KS to MD and my husband deploys on saturday and i thought it might be stress thats been causing this. But i dont know if stress can actually cause me to bleed this long. I just wanted to know if this has happened to anyone else and if they ever found out the cause.
 
Post an answer
Write a comment: